| Model Number |
SL-636 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Antibiotics, Reaction To (1713); No Code Available (3191)
| Date of Event |
10/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, post-operatively, the patient had to undergo another operation an anti-body or antibiotic administration.